# SDR COMA0560065

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 14,291 hours, 11,985 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5790 RECEIVED A FLAP FAIL CAUTION MESSAGE AFTER PUSHBACK FROM ATL GATE.  AIRCRAFT RETURNED TO THE GATE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
